# SDR C77A201605180023

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 22,210 hours, 12,736 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Fuselage
- Part time: 5,875 hours, 3,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 75, BETWEEN STRINGER 29R - 28R WITH SHEAR CLIP, PN 170-91960-002, CORRODED X=19202, Y=STRINGER 29R - 28R.  R & R AFT CARGO SHEAR CLIP IAW SRM 51-41-01 AND 51-43-01 ON WO 20394021T3 IAW EO E175-5300-164 REV IR WO 2068819.
